# SDR CALA2021080201231

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 83,971 hours, 11,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 152457
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0004 FOUND SEATS 43-44 EMER LT DIM TRANSFER REF.  BATT CHARGER / POWER SUPPLY REPLACED & TESTED NORMAL IAW AMM 33-51-07.
